# SDR SWAA2022030701796

- Difficulty date: April 5, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 49,628 hours, 29,245 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E UPPER FIXED PANEL CENTER SUPPORT BRACKET IS CRACKED / R&R RIGHT WING T/E UPPER FIXED PANEL CENTER SUPPORT BRACKET PER AMM 20-50-11.
